# SDR SWIA200617045

- Difficulty date: June 8, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 8,607 hours, 7,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE FLOOR ANGLE CRACKED LOCATED AT STATION 484 LT, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED REPAIR INTERCOSTAL AT STA 484 LEFT SIDE PER REO 601R-53-41-059 STEPS 8-12.
